# SDR FDEA201009223623

- Difficulty date: September 22, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 19,337 hours, 10,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005231GH
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231 GH IS DAMAGED. FABRICATED NEW FLOOR PANEL 231 GH IAW DWG SRZ 25-005, REV "H".
